MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. GRAY RELOAD FOR 45MM ECHELON; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. GRAY RELOAD FOR 45MM ECHELON; STAPLE, IMPLANTABLE
Catalog Number ECR45M
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.We did not receive a batch or lot number for the product involved in this complaint.Therefore, we were unable to check manufacturing records for any related non-conformance.
 
Event or Problem Description
It was reported that during the lobectomy surgery, after fired, noted the staples malformed.Changed the new one to complete surgery.There was no patient consequence reported.No additional information can be provided.

Brand Name
GRAY RELOAD FOR 45MM ECHELON
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key9293161
Report Number3005075853-2019-23331
Device Sequence Number2335152
Product Code GDW
UDI-Device Identifier10705036001751
UDI-Public10705036001751
Combination Product (Y/N)N
PMA/510(K) Number
K051002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberECR45M
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2019
Initial Report FDA Received Date11/07/2019
Patient Sequence Number1